JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COLORINGS OF TREES WITH LINEAR, INTERMEDIATE AND EXPONENTIAL SUBBALL COMPLEXITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COLORINGS OF TREES WITH LINEAR, INTERMEDIATE AND EXPONENTIAL SUBBALL COMPLEXITY
LEE, SEUL BEE; LIM, SEONHEE;
  PDF(new window)
 Abstract
We study colorings of regular trees using subball complexity b(n), which is the number of colored n-balls up to color-preserving isomorphisms. We show that for any k-regular tree, for k > 1, there are colorings of intermediate complexity. We then construct colorings of linear complexity b(n) = 2n + 2. We also construct colorings induced from sequences of linear subword complexity which has exponential subball complexity.
 Keywords
trees;colorings of trees;subword complexity;symbolic dynamics;Sturmian sequences;Sturmian colorings;
 Language
English
 Cited by
 References
1.
H. Bass, L. Carbone, A. Lubotzky, G. Rosenberg, and J. Tits, Tree Lattices, Birkhauser, 2001.

2.
J. Cassaigne, Constructing in nite words of intermediate complexity, Developments in language theory, 173-184, Lecture Notes in Comput. Sci., 2450, Springer, Berlin, 2003.

3.
E. Coven and G. Hedlund, Sequences with Minimal Block Growth, Math. Systems Theory 7 (1973), 138-153. crossref(new window)

4.
X. Droubay and G. Pirillo, Palindromes and Sturmian words, Theoret. Comput. Sci. 223 (1999), no. 1-2, 73-85. crossref(new window)

5.
D. Kim and S. Lim, Subword complexity and Sturmian colorings of regular trees, Ergodic Theory Dynam. Systems 35 (2015), no. 2, 461-481. crossref(new window)

6.
H. Kim and S. Park, Toeplitz sequences of intermediate complexity, J. Korean Math. Soc. 48 (2011), no. 2, 383-395. crossref(new window)

7.
M. Lothaire, Algebraic Combinatorics on Words, Cambridge University Press, 2002.

8.
G. Rote, Sequences with Subword complexity 2n, J. Number Theory 46 (1994), no. 2, 196-213. crossref(new window)

9.
J. Serre, Trees, Springer, 1980.